Stevens Johnson Syndrome (SJS) is a form of toxic epidermal necrolysis (TEN) that can be caused by an allergic reaction to common over-the-counter drugs. In most cases, SJS is caused by antibiotic and...
sulfa drugs. SJS and TEN occur when an allergic reaction causes the epidermis (outer layer of skin) to detach from the dermis (inner layer of skin). The infographic details signs and serious side effects from the reaction caused by common over-the-counter drugs.
Never miss a thing with our weekly newsletter. We'll send you the latest and greatest infographics, news and all things Visually.
Go ahead, you can always opt out anytime with just one click.
Switch to Wordpress Code
Click below to copy
Get Notified of New Infographics
Thank you for subscribing to the Visually newsletter.
Just one last thing: we've sent you an email asking you to confirm your subscription.
Tell your story visually before December 31st and get a free iPad Air!*
The holidays are a great time to tell your brand story. From Black Friday trends and Mobile Shopping guides to the Best and Worst Times to Book Travel and Thanksgiving etiquette, the Visually team will help you craft your brand's unique stories and raise your social profile during the noisy holiday season.